Capecitabine

Capecitabine Reactions 1704, p77 - 2 Jun 2018 Hand-foot syndrome: case report A 91-year-old man developed hand-foot syndrome during treatment with capecitabine for metastatic colorectal cancer to lungs and liver [dosage and outcome not stated]. The man, who was diagnosed with metastatic colorectal cancer to lungs and liver, started receiving a palliative chemotherapy with oral capecitabine. In the fifth week of the treatment, he developed pain and redness in both palms and soles, which continued to progress to a large bulla in the left sole and multiple ulcerations in the fingertips. Hand-foot syndrome was suspected. The man’s capecitabine therapy was held and he was treated with urea cream. He also received oxycodone and lidocaine cream and received oxycodone and lidocaine for pain. Eight weeks following chemotherapy initiation, a large bulla on the left sole ruptured and an open ulcer formed. Multiple ulcers were noted on the fingers and toes. He experienced difficulties with daily living activities due to the pain. A home health nursing service was arranged for daily wound care. He was able to handle his daily medications. Author comment: "Hand-foot syndrome is a well-known side effect of chemotherapeutic agents." "This poster aims to inform geriatric health care providers of a potentially debilitating side effect of an oral chemotherapeutic agent, Park H. A case of severe hand-foot syndrome in a nonagenarian receiving capecitabine. Journal of the American Geriatrics Society 66 (Suppl. 2): S27-S28, Apr 2018. Available from: URL: http://doi.org/10.1111/jgs.15376 [abstract] - USA 803323270 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Capecitabine

Reactions Weekly , Volume 1704 (1) – Jun 2, 2018
Free
1 page
Loading next page...
1 Page
 
/lp/springer_journal/capecitabine-p6Ie3U5cau
Publisher
Springer International Publishing
Copyright
Copyright © 2018 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-018-46720-8
Publisher site
See Article on Publisher Site

Abstract

Reactions 1704, p77 - 2 Jun 2018 Hand-foot syndrome: case report A 91-year-old man developed hand-foot syndrome during treatment with capecitabine for metastatic colorectal cancer to lungs and liver [dosage and outcome not stated]. The man, who was diagnosed with metastatic colorectal cancer to lungs and liver, started receiving a palliative chemotherapy with oral capecitabine. In the fifth week of the treatment, he developed pain and redness in both palms and soles, which continued to progress to a large bulla in the left sole and multiple ulcerations in the fingertips. Hand-foot syndrome was suspected. The man’s capecitabine therapy was held and he was treated with urea cream. He also received oxycodone and lidocaine cream and received oxycodone and lidocaine for pain. Eight weeks following chemotherapy initiation, a large bulla on the left sole ruptured and an open ulcer formed. Multiple ulcers were noted on the fingers and toes. He experienced difficulties with daily living activities due to the pain. A home health nursing service was arranged for daily wound care. He was able to handle his daily medications. Author comment: "Hand-foot syndrome is a well-known side effect of chemotherapeutic agents." "This poster aims to inform geriatric health care providers of a potentially debilitating side effect of an oral chemotherapeutic agent, Park H. A case of severe hand-foot syndrome in a nonagenarian receiving capecitabine. Journal of the American Geriatrics Society 66 (Suppl. 2): S27-S28, Apr 2018. Available from: URL: http://doi.org/10.1111/jgs.15376 [abstract] - USA 803323270 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704

Journal

Reactions WeeklySpringer Journals

Published: Jun 2, 2018

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off